RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zinov'ev, A S

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:45
Abstract pages:191
Full texts:85

http://www.mathnet.ru/eng/person48615
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1973
1. A. S. Zinov'ev, “The convergence of Fourier series with respect to systems of polynomial kind”, Mat. Zametki, 14:5 (1973),  633–644  mathnet  mathscinet  zmath; Math. Notes, 14:5 (1973), 923–929
1972
2. A. S. Zinov'ev, “The absolute convergence of orthogonal series”, Mat. Zametki, 12:5 (1972),  511–516  mathnet  mathscinet  zmath; Math. Notes, 12:5 (1972), 743–746
1969
3. A. S. Zinov'ev, “The properties of certain systems of orthogonal polynomials”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 9,  30–36  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020